PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 150 | 2 | 189-195
Tytuł artykułu

A Ramsey theorem for polyadic spaces

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A polyadic space is a Hausdorff continuous image of some power of the one-point compactification of a discrete space. We prove a Ramsey-like property for polyadic spaces which for Boolean spaces can be stated as follows: every uncountable clopen collection contains an uncountable subcollection which is either linked or disjoint. One corollary is that $(ακ)^ω$ is not a universal preimage for uniform Eberlein compact spaces of weight at most κ, thus answering a question of Y. Benyamini, M. Rudin and M. Wage. Another consequence is that the property of being polyadic is not a regular closed hereditary property.
Słowa kluczowe
Rocznik
Tom
150
Numer
2
Strony
189-195
Opis fizyczny
Daty
wydano
1996
otrzymano
1995-12-12
poprawiono
1996-01-09
Twórcy
  • Department of Mathematics, University of Manitoba, Fort Garry Campus, Winnipeg, Canada R3T 2N2, mbell@cc.umanitoba.ca
Bibliografia
  • [BRW77] Y. Benyamini, M. E. Rudin and M. Wage, Continuous images of weakly compact subsets of Banach spaces, Pacific J. Math. 70 (1977), 309-324.
  • [Ge78] J. Gerlits, On a generalization of dyadicity, Studia Sci. Math. Hungar. 13 (1978), 1-17.
  • [Mr70] S. Mrówka, Mazur theorem and $\hbox\sgoth m$-adic spaces, Bull. Acad. Polon. Sci. 18 (6) (1970), 299-305.
  • [Sh76] L. Shapiro, On spaces of closed subsets of bicompacts, Soviet Math. Dokl. 17 (1976), 1567-1571.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv150i2p189bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.